Publicaciones

Publicaciones en revistas indexadas

2017

Heuer, N., Salmerón, G. 2017. A Non-Conforming Domain Decomposition Approximation For The Helmholtz Screen Problem With Hypersingular Operator. Numerical Methods For Partial Differential Equations, 33(1):125-141.
Heuer, N., Karkulik, M. 2017. Discontinuous Petrov-Galerkin Boundary Elements. Numerische Mathematik, 135(4):1011-1043.
Heuer, N., Karkulik, M. 2017. A Robust Dpg Method For Singularly Perturbed Reaction-Diffusion Problems. Ima Journal Of Numerical Analysis, 55(3):1218-1242.
Iommi, G., Yuki, Y. 2017. Weak Gibbs Measures As Gibbs Measures For Asymptotically Additive Sequences. Proceedings Of The American Mathematical Society, 145(4):1599-1614.
Iommi, G., Jordan, T., Todd, M. 2017. Transience And Multifractal Analysis. Annales de L'institut Henri Poincaré (C) Analyse Non Linéaire, 34(2):407-421.
Jara, A. 2017. Theory And Computations For The Dirichlet Process And Related Models: An Overview. International Journal Of Approximate Reasoning, 81(1):128-146.
Jo, S., Lee, J., Müller, P., Quintana, F., Trippa, L. 2017. Dependent Species Sampling Models For Spatial Density Estimation. Bayesian Analysis, 12(2):379-406.
Kirsch, W., Raikov, G. 2017. Surface Lifshits Tails For Random Quantum Hamiltonians. Journal Of Mathematical Physics, 58(3):1-16.
Markman, E., Mehrotra, S. 2017. Hilbert Schemes Of K3 Surfaces Are Dense In Moduli. Mathematische Nachrichten. Mathematische Nachrichten, 290(5-6):876-884.
Murua, A., Quintana, F. 2017. Semiparametric Bayesian Regression Via Potts Model. Journal Of Computational And Graphical Statistics, 26(2):265-274.
Rana, J., Tevelev, J., Urzúa, G. 2017. The Craighero-Gattazzo Surface Is Simply-Connected. Compositio Mathematica, 153(1):557-585.
Richard, S., Tiedra De Aldecoa, R. 2017. Spectral And Scattering Properties At Thresholds For The Laplacian In a Half-Space With a Periodic Boundary Condition. Journal Of Mathematical Analysis And Applications, 446(2):1695-1722.
Tiedra De Aldecoa, R. 2017. Commutator Criteria For Strong Mixing. Ergodic Theory And Dynamical Systems, 37(1):308-323.
Urzúa, G. 2017. Chern Slopes Of Surfaces Of General Type In Positive Characteristic. Duke Mathematical Journal, 166(5):975-1004.

2016

Alonzo, T., De Carvalho, M., De Carvalho, V., González-Manteiga, W. 2016. Functional Covariate-Adjusted Partial Area Under The Specificity-Roc Curve With An Application To Metabolic Syndrome Diagnosis. The Annals Of Applied Statistics, 10(3):1472-1495.
Ao, W., Musso, M., Pacard, F., Wei, J. 2016. Solutions Without Any Symmetry For Semilinear Elliptic Problems. Journal Of Functional Analysis, 270(3):884-956.
Arellano-Valle, R., Arrue, J., Gómez, H. 2016. Bias Reduction Of Maximum Likelihood Estimates For a Modified Skew-Normal Distribution. Journal Of Statistical Computation And Simulation, 86(15):2967-2984.
Arellano-Valle, R., Loschi, R., Rocha, G. 2016. Bayesian Mismeasurement T-Models For Censored Errors-In-Variables Models. Statistics, 50(4):841-869.
Arellano-Valle, R., Genton, M., Kim, H., Maadooliat, M. 2016. Skewed Factor Models Using Selection Mechanisms. Journal Of Multivariate Analysis, 145(1):162-177.
Arellano-Valle, R., Loschi, R., Rocha, G. 2016. Bayesian Mismeasurement T-Models For Censored Responses. Statistics And Computing, 50(4):841-869.